# SDR TWAA0010004

- Difficulty date: June 24, 2000
- Submitted: June 26, 2000
- Operation: Air carrier
- Aircraft: N650TW
- Make and model: Boeing 767205
- Aircraft serial: 23057
- Aircraft time: 62,523 hours, 16,676 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: Overwing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE OUTSIDE EMERGENCY LIGHT AT THE LEFT SIDE FWD CABIN DOOR WAS INOPERATIVE.  REPLACED THE LAMP.  CHECK-C 6-4-00 LAX.
